# SDR AALA202307177160

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 81,885 hours, 10,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM-33-51-04.
